Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Three-manifolds, virtual homology, and group determinants

Daryl Cooper and Genevieve S Walsh

Geometry & Topology 10 (2006) 2247–2269
Bibliography
1 M Burrow, Representation theory of finite groups, Academic Press (1965) MR0231924
2 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, MSJ Memoirs 5, Mathematical Society of Japan (2000) MR1778789
3 D Cooper, D D Long, Virtually Haken Dehn-filling, J. Differential Geom. 52 (1999) 173 MR1743462
4 D Cooper, G S Walsh, Virtually Haken fillings and semi-bundles, Geom. Topol. 10 (2006) 2237
5 N M Dunfield, W P Thurston, The virtual Haken conjecture: experiments and examples, Geom. Topol. 7 (2003) 399 MR1988291
6 K W Johnson, The Dedekind–Frobenius group determinant: new life in an old problem, from: "Groups St. Andrews 1997 in Bath, II", London Math. Soc. Lecture Note Ser. 261, Cambridge Univ. Press (1999) 417 MR1676638
7 T Y Lam, Representations of finite groups: a hundred years I, Notices Amer. Math. Soc. 45 (1998) 361 MR1606416
8 D D Long, A W Reid, Simple quotients of hyperbolic 3–manifold groups, Proc. Amer. Math. Soc. 126 (1998) 877 MR1459136
9 R Riley, Parabolic representations of knot groups I, Proc. London Math. Soc. $(3)$ 24 (1972) 217 MR0300267
10 J A Sjogren, Connectivity and spectrum in a graph with a regular automorphism group of odd order, Internat. J. Algebra Comput. 4 (1994) 529 MR1313126
11 J A Wolf, Spaces of constant curvature, Publish or Perish (1974) MR0343214